KIT | KIT-Bibliothek | Impressum | Datenschutz

Radiation linewidth of a long Josephson junction in the flux-flow regime

Golubov, A. A.; Malomed, B. A.; Ustinov, A. V.


Theoretical model for the radiation linewidth in a multi-fluxon state of a long Josephson junction is presented.
Starting from the perturbed sine-Gordon model with the temperature dependent noise term, we use a collective
coordinate approach in order to calculate the finite radiation linewidth due to the internal degrees of freedom
in the moving fluxon chain. At low fluxon density, the radiation linewidth is expected to be substantially
larger than that of a lumped Josephson oscillator. With increasing the fluxon density, a crossover to a much
smaller linewidth approaching the lumped oscillator limit is predicted.

DOI: 10.1007/BF02583594
Zitationen: 1
Web of Science
Zitationen: 1
Zitationen: 1
Zugehörige Institution(en) am KIT Physikalisches Institut (PHI)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 1996
Sprache Englisch
Identifikator ISSN: 0009-0700, 0011-4226, 0011-4626, 1572-9486
KITopen-ID: 1000075684
Erschienen in Czechoslovak journal of physics / Supplement 2
Verlag Springer-Verlag
Band 46
Seiten 573–574
Nachgewiesen in Dimensions
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page